2019
Том 71
№ 6

All Issues

Tulupova L. O.

Articles: 2
Brief Communications (Ukrainian)

$Q$-conditional symmetry of a nonlinear two-dimensional heat-conduction equation

Andreeva N. V., Serov N. I., Tulupova L. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 6. - pp. 846-849

We investigate the $Q$-conditional symmetry of a nonlinear two-dimensional heat-conduction equation. By using ansatzes, we obtain reduced equations.

Article (Ukrainian)

Conditional symmetry of the Navier-Stokes equations

Fushchich V. I., Serov N. I., Tulupova L. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 806–813

We study the conditional symmetry of the Navier-Stokes equations and construct multiparameter families of exact solutions of the Navier-Stokes equations.